# SDR FDEA202108071978

- Difficulty date: August 7, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 88,741 hours, 21,411 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28891
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING SLAT TRACK #11 CUTOUT SKIN AFT OUTBOARD CORNER FOUND WITH   CRACK AT APPROXIMATELY STATION XOS 720. LEFT HAND WING SLAT TRACK #11 CUTOUT SKIN AFT OUTBOARD CORNER AT   APPROXIMATELY STATION XOS 720 REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 7   FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
